MathSciNet Relay Station
MathSciNet bibliographic data
MR710649 (84i:60011) 60B12 (60G50)
de Acosta, A.; Kuelbs, J. Limit theorems for moving averages of independent random vectors. Z. Wahrsch. Verw. Gebiete 64 (1983), no. 1, 67–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement